ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 20 Issue : 4
Current Issue Archive Popular Article Ahead of Print

   
Quick Search





 
Diffuse alveolar hemorrhage associated with ticagrelor therapy after percutaneous coronary intervention [Anatol J Cardiol]
Anatol J Cardiol. 2018; 20(1): 60-61 | DOI: 10.14744/AnatolJCardiol.2018.47776  

Diffuse alveolar hemorrhage associated with ticagrelor therapy after percutaneous coronary intervention

Samet Yılmaz, Oğuz Kılıç, Yalın Tolga Yaylalı
Department of Cardiology, Pamukkale University Hospitals; Denizli-Turkey

Keywords: Acute coronary syndrome, alveolar hemorrhage, ticagrelor


Samet Yılmaz, Oğuz Kılıç, Yalın Tolga Yaylalı. Diffuse alveolar hemorrhage associated with ticagrelor therapy after percutaneous coronary intervention. Anatol J Cardiol. 2018; 20(1): 60-61

Corresponding Author: Samet Yılmaz, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2018 Turkish Society of Cardiology